# SDR MASA2017101712703

- Difficulty date: October 17, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 32,887 hours, 26,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Disconnected
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT INOPERATIVE.  CONNECTED THE BATTERY.
